# SDR A6WA2017091845287

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 32,020 hours, 30,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6003105720
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ANGLE ON STRINGER 3L IS CRACKED OTBD OF FRAME BS 280.    REPLACED THE ANGLE IAW SRM 51-42-06, AND 51-42-21.
